# SDR UPS06547720

- Difficulty date: August 16, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, EVERY FUNCTION ON MODE OF CONTROL PANEL UNABLE TO SET.  ON ARRIVAL FOUND ALT AND IAS/MACH DISPLAYS MISSING DIGITS AND BACKLIGHTING NOT WORKING ON MSP.  REMOVED AND REPLACED AUTOPILOT MODE SELECT PANEL W/REFERENCE MM 22-11-02. PERFORMED TEST IAW MM 22-10-00-5 AND MCDP GROUND TEST 04. CHECKS GOOD.
